# SDR FDEA202203040413

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00193
- Condition: Cracked
- Location: Zone 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1721 LONGERON 11 LEFT FRAME FOUND CRACKED .  REPAIR CARRIED   OUT AS PER SRM 53-00-07-2R REPAIR 4 FIGURE 201. REPAIR CLASSIFIED AS PER MAJOR PER   GMM 6-2-100. INITIAL INSPECTION TO BE CARRY OUT AT 12,000 FC AFTER REPAIR EMBODIMENT   AND REPETITIVE INSPECTION TO BE CARRY OUT EVERY 8,000 FC BY HIGH FREQUENCY EDDY   CURRENT INSPECTION AS PER SRM 53-00-07-2R REPAIR 4 TABLE 201.
